# SDR YENA20100613080

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 25,168 hours, 8,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Failed
- Location: Cabin Door
- Part time: 25,168 hours, 8,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1432 LGB-SFO RT REAR CABIN DOOR OPEN INDICATION IN FLIGHT.  FLIGHT RETURNED TO FIELD (LGB).  PER TSM 52-13-00-810-804 REMOVED AND REPLACED PROX SENSOR 17WV2 IAW AMM 52-73-21.  ALL INDICATIONS NORMAL WHILE A/C WAS PRESSURIZED TO 2 PSI.  A/C OK FOR SERVICE.
